Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acne12345

Shouldn't there be more concern about Adapalene (Differin) side effects as it is so closely related to Accutane and applied very closely to the brian and skull?

Recommended Posts

Title says it all, I'm actually pretty concerned about it.
As I've been a long term Differin user 2-3 years and I started getting visual snow, tight scalp muscles, dry eyes and other side effects that Accutane users seem to get.

I can find one case study about someone developing intracranial hypertension from Adapalene:
https://www.ncbi.nlm.nih.gov/pubmed/18562850

I can't find the full article anymore for some reason.

Link to comment
Share on other sites

doubtful though I'm not a dermatologist. Differin, or adepolene, is considered to be the mot widely tolerated and gentlest retinoid. I would see a doctor as your symptoms may be from something else. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×